# SDR RAIA00103008

- Difficulty date: March 12, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 19,441 hours, 21,715 cycles
- Engine: Pwa PW124B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH34687
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7400-STL- LEFT ENGINE WOULD NOT START.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE IGNITERS.
